# SDR IPXA1564710

- Difficulty date: January 25, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 23,260 hours, 11,878 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AFT PIT FRAME STA 1280 LBL 27" DENTED.  REPAIRED IAW EA110055 AND EO B757-5310-41382.
